I am not sure if the med affects your memory, but if so it would only be short term until you went off it. You could try another med.
Are you taking therapy to see if you can get rid of the stress?
Yeah, that's the trouble with antidepressants for many people -- they help but they also change you and the way your brain works naturally. It's unlikely anyone can run a company or do anything creative -- and running a company takes creative thinking if you have a successful one -- without some anxiety and some stress pushing you. You just don't want too much. It could be this med isn't the one for you. It could be you should have been told to see a therapist or spiritual advisor who could teach you how to better balance things -- doctors too often these days turn to medication first for everything. If you want to stay on the drug, though, because of what it's doing for you, some people get benefit for the symptoms you're talking about, at least some of them such as the sexual one, by adding some Wellbutrin to the ssri. But then you're taking two drugs. Don't just stop the Lexapro -- you have to taper off it slowly. But do know that it's hard to find a drug that works if you've decided medication is the best way to go for you.